• mysticjen's Avatar

    mysticjen started following

    Question: C/t scan results

  • mysticjen's Avatar

    mysticjen shared an experience

    Drug or Chemo Therapy (Chemotherapy): I had my first taxol treatment on the 28th of Dec. The problem was, after about 15 minutes, my head started to burn and it moved down into my face, my ears and neck. It then moved into my chest and they sent me to the ER. After they did an ekg in the treatment room, then one in the ER, my heart was fine. They finally quit the taxol and I started getting really bad cramps. The burning finally started easing up and I started feeling better, except for the cramping. That night I started getting very nauseated, which, considering the amount of drug, surprised me. Saturday was the worst and then had it Sunday also. Drinking water made me pee constantly. Made me nuts! I kept up with my dexamthasone and also took prochlorperazine for nausea/vomiting. Any ideas? No idea yet what the dr expects to do for the 2nd treatment. Any one else have these reactions?

  • mysticjen's Avatar

    mysticjen wrote on bambithegirl's wall

    Hi Bambi, welcome to WhatNext. People here are fabulous! Ask anything almost and I bet you will find an answer or where to look for an answer. I am sorry for the reason why you are here, I have the same cancer and will be starting chemo on the 28th. Had radiation 4 years ago and they were unable to do a hysterectomy. Good luck and Merry Christmas!

  • mysticjen's Avatar

    mysticjen started following

    User: bambithegirl

  • mysticjen's Avatar

    mysticjen started following

    Question: phooey

  • mysticjen's Avatar

    mysticjen started following